Advertisement

 

doctorslounge.com

 
Powered by
Careerbuilder

 

                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Home

   News

   Conferences

   CME

   Forum Archives

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

     
 
 

 Headlines:

 
 
 

The Doctors Lounge - Primary Care Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Oral and dental diseases

Question: Salty Taste in Mouth


Woody - Sun Dec 12, 2004 6:47 pm

I had a root canal in my lower right molar 4 weeks ago (only the first half of it was done). The dentist gave me penicillan. I took two the first day and the 2nd day I got a terrible taste of medicine in my mouth so I threw it out. Since then, I've had a horrible medicine taste until a couple of days ago, it changed to a salty taste. The dentist says its not the tooth. My doctor said he didn't know what it was. Its driving me nuts. It feels like its leaching out of my gums but my tongue and lips are salty too now. Do you have any suggestions or could you tell me what kind of doctor to go to?
Dr. Russell M - Wed Dec 15, 2004 5:11 pm

Hi!

A peculiar taste is part of the side-effect profile of your drug Elavil, though I would not know how that can be related to your circumstance of tooth removal and subsequent medications. Sorry I don't think I could be of more help here.

bill

Check a doctor's response to similar questions

send to a friend

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.